# SDR UO22001F00010

- Difficulty date: September 26, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N913V
- Make and model: Braero HS125700A
- Aircraft serial: NA0345
- Engine: Garrtt TFE7313R1H
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30723112
- Condition: Failed
- Location: Engine
- Part time: 3,693 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FIRST STAGE LPT BLADE FAILED CAUSING MAJOR DAMAGE TO RELATED TURBINE PARTS AND RESULTING IN AN INFLIGHT SHUT DOWN.
